RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Chatyrko, Vitalii Al'bertovich

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 9

Number of views:
This page:240
Abstract pages:1674
Full texts:468
References:140
E-mail:

http://www.mathnet.ru/eng/person19728
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/208286

Publications in Math-Net.Ru
2010
1. K. L. Kozlov, V. A. Chatyrko, “Topological transformation groups and Dugundji compacta”, Mat. Sb., 201:1 (2010),  103–128  mathnet  mathscinet  zmath  elib; Sb. Math., 201:1 (2010), 103–128  isi  elib  scopus
2005
2. K. L. Kozlov, V. A. Chatyrko, “On $G$-Compactifications”, Mat. Zametki, 78:5 (2005),  695–709  mathnet  mathscinet  zmath  elib; Math. Notes, 78:5 (2005), 649–661  isi  scopus
1997
3. V. A. Chatyrko, “On the dimension of products of infinite-dimensional compacta”, Sibirsk. Mat. Zh., 38:4 (1997),  932–942  mathnet  mathscinet  zmath; Siberian Math. J., 38:4 (1997), 807–816  isi
1996
4. V. A. Chatyrko, “Axiomatics of the $D$-dimension in the class of weakly countable-dimensional compact spaces”, Mat. Zametki, 60:6 (1996),  912–918  mathnet  mathscinet  zmath; Math. Notes, 60:6 (1996), 688–692  isi
1992
5. V. A. Chatyrko, “Classification of compacta with property $C$”, Sibirsk. Mat. Zh., 33:6 (1992),  216–220  mathnet  mathscinet  zmath; Siberian Math. J., 33:6 (1992), 1144–1148  isi
1991
6. V. A. Chatyrko, “Weakly infinite-dimensional spaces”, Uspekhi Mat. Nauk, 46:3(279) (1991),  161–177  mathnet  mathscinet  zmath; Russian Math. Surveys, 46:3 (1991), 191–210  isi
1990
7. V. A. Chatyrko, “Compact spaces with noncoinciding dimensions”, Tr. Mosk. Mat. Obs., 53 (1990),  192–228  mathnet  mathscinet  zmath
1989
8. V. A. Chatyrko, “Hereditarily indecomposable nonmetrizable continua”, Mat. Zametki, 46:3 (1989),  122–125  mathnet  mathscinet  zmath
1987
9. V. A. Chatyrko, “Analogs of cantor manifolds for transfinite dimensions”, Mat. Zametki, 42:1 (1987),  115–119  mathnet  mathscinet  zmath; Math. Notes, 42:1 (1987), 574–576  isi
1984
10. V. A. Chatyrko, “On chainable and homogeneous compact spaces with non-coincident dimensions”, Uspekhi Mat. Nauk, 39:3(237) (1984),  247–248  mathnet  mathscinet  zmath; Russian Math. Surveys, 39:3 (1984), 201–202  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019